Advance Paramol Extra Caplet 10's
The product is prohibited by Department of Health and only limit for store sales. Please select Click & Collect and Pay at Stores. It is not eligible for HSBC easy credit card offers.
HK$45.00 18% off
RRP HK$55.00 (Save: HK$10.00)
Pay and Pick at Store
Product code
146237
Promotion (Gifts will be available while stock lasts): (4)
2 Or More 25.0%Off
Buy selected Chinese or Western Medicine items upon $150, free $10 eCoupon (Coupon use date: 24/9-12/11, Coupon usage: Buy selected health items over $20 in eShop can use 1 coupon, except non-discounted item, subscription, Voucher, Supplier direct delivery, Vaccination)
Buy selected Mobility Bone & Joint & Adult Nutrition Category & Sports Nutrition product over $350 free KARIHOME WHOLE GOAT MILK SACHET 29G
Buy Chinese and Western medicines at $99, free 1 GOLDBOSS SWERAND HUO LUO OIL 7ML
About this product
Description
Contains no aspirin, Gentle on the stomach
Origin
Hong Kong
Benefit
Indicated for headache, toothache, fever and pain caused by cold and influenza
How to Use
Adult 1-2 caplets 3-4 times daily or as directed by physician. Do not exceed 8 caplets in 24 hours. Children under 12 years old should consult a doctor before use.
Ingredients
Acetaminophen 500mg、Caffeine 65mg
Pack size
10
Storage Condition
Keep in a cool dry place and below 25°C. Keep out of reach of children.
Warnings
Inappropriate use of this medicine can potentially cause liver toxicity and severe liver damage. Do not exceed the stated dose. Avoid drinking too much tea or coffee whilst taking this product. Do not take any other drug containing acetaminophen unless advised by a physician.
Hide
Delivery Method
Hide







